MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2011.627077

Медицинская библиотека · Cutaneous and ocular toxicology · 2011

Neutrophilic eccrine hidradenitis induced by cetuximab.

Turan Hakan, Kaya Ertugrul, Gurlevik Zehra, Erdem Havva, Oktay Murat

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cetuximab is an epidermal growth factor receptor inhibitor used in metastatic colorectal cancer, and head and neck cancers. Several cutaneous side effects due to cetuximab such as acne-like rash, pruritus, dry skin, desquamation, hypertrichosis, and paronychia have been reported so far. A 59-year-old male patient with metastatic colon cancer referred to our outpatient clinic for his lesions on the dorsal surfaces of his hands and wrists, and on thighs developing after the chemotherapy. He was diagnosed as neutrophilic eccrine hydradenitis related to cetuximab in the light of clinical and histopathological findings. According to our knowledge, this is the first reported case of neutrophilic ecrine hydradenitis due to cetuximab.

Для цитирования: Turan Hakan, Kaya Ertugrul, Gurlevik Zehra, Erdem Havva, Oktay Murat. Neutrophilic eccrine hidradenitis induced by cetuximab.. Cutaneous and ocular toxicology. 2011. DOI: 10.3109/15569527.2011.627077.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.